# SDR AUS20040414

- Difficulty date: May 15, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Seal
- Part number: 750470706
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR ACTUATOR RESTRICTOR SEAL LEAKING.
